# SDR DALA13051873762

- Difficulty date: October 8, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,657 hours, 14,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500c-500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD CARGO BAY LT Z ANGLE BS 500C - 500E HAS SEVERAL AREAS OF CORROSION.  MX FABRICATED "ZEE ANGLE" IAW SRM 53-00-53, PG 202, REPAIR 5. LOCATED AND DRILLED NEW "ZEE ANGLE" IAW SRM 51-40-05, PG 1-10 LOWER SINK HOLES IAW SRM 51-40-02, PG 1-3 TREATED AND PRIMED "ZEE ANGLE" IAW SRM 51-20-01, PG 1-5 INSTALLED LT "ZEE ANGLE" STA 400 TO 500I.  INSTALLED FWD BULKHEAD ANGLE.  INSTALLED FORWARD SIDEWALL.  INSTALLED AFT BULKHEAD ANGLE INSTALLED AFT SIDEWALL SUPPORT STA 500I, ALL IAW SRM 51-40-02, PG 1-4 AND SRM 53-00-53.
